# SDR AU970467

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Wing Spar Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING LOWER SPAR CAP CRACKED FROM 6.35MM (0.25IN) HOLE - ONECRACK 12.395MM (0.488IN) EXTENDS FORWARD AND ONE CRACK 7.975MM(0.314IN) EXTENDS REARWARDS - FOUND DURING MAGNETIC PARTICLE INSPECTION - SEE MDR 97/0447 FOR ADDITIONAL INFORMATION
